# SDR MASA99051

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17156
- Make and model: Cndair CL6002B19
- Aircraft serial: 7156
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Cabin
- Component: Bruce
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5774 - TYS-CLT - DURING PREFLIGHT WALK AROUND, CREW NOTICED THE FORWARD CEILING EMERGENCY LIGHT WAS NOT ILLUMINATING.  MAINTENANCE ACTION WAS DEFERRED PER MEL 33-51-1.  THE AIRCRAFT WAS RETURNED TO SERVICE.  IN SUBSEQUENT MAINTENANCE, THE BULB WAS REMOVED AND REPLACED.  (M)
